C. Albert, A. Dutfoy, and S. Girard, Asymptotic behavior of the extrapolation error associated with the estimation of extreme quantiles, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01692544

C. Albert, A. Dutfoy, L. Gardes, and S. Girard, An extreme quantile estimator for the log-generalized Weibull-tail model, Econometrics and Statistics, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01783929

S. Boucheron and M. Thomas, Tail index estimation, concentration and adaptivity, Electronic Journal of Statistics, vol.9, issue.2, pp.2751-2792, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01263286

L. Gardes and S. Girard, Conditional extremes from heavy-tailed distributions : An application to the estimation of extreme rainfall return levels, Extremes, vol.13, issue.2, pp.177-204, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00371757

J. Diebolt, L. Gardes, S. Girard, and A. Guillou, Bias-reduced extreme quantile estimators of Weibull tail-distributions, Journal of Statistical Planning and Inference, vol.138, issue.5, pp.1389-1401, 2008.

L. De-haan and A. Ferreira, Extreme value theory : an introduction, 2007.

N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular variation, vol.27, 1989.

I. Weissman, Estimation of parameters and large quantiles based on the k largest observations, Journal of the American Statistical Association, vol.73, issue.364, pp.812-815, 1978.

B. M. Hill, A simple general approach to inference about the tail of a distribution. The Annals of Statistics, pp.1163-1174, 1975.

I. Pickands and J. , Statistical inference using extreme order statistics. The Annals of Statistics, vol.3, pp.119-131, 1975.